Consistent Curvature Approximation on Riemannian Shape Spaces

Effland A, Heeren B, Rumpf M, Wirth B

Research article (journal) | Peer reviewed

Details about the publication

JournalIMA Journal of Numerical Analysis (IMA J. Numer. Anal.)
Volume42
Issue1
Page range78-106
StatusPublished
Release year2022
Language in which the publication is writtenEnglish
Keywordsnumerical approximation; Riemannian geometry

Authors from the University of Münster

Wirth, Benedikt
Professorship of Biomedical Computing/Modelling (Prof. Wirth)